Skip to Content

Has anyone experienced any dizziness and blurred vision? I am 2 weeks in of Harvoni?

Responses (2)

chuck1957 31 Aug 2015

Photodoc,I looked all over and side effects these are not listed But as you know this has not been out that long please check with your doctor Today they would know if any of the other patients are having these.Just because they are not listed doe's not mean it can't happen..Good Luck my friend and keep with it.best of health to you..Chuck1957

russellbeach 1 Sep 2015

Yes, I had episodes of dizziness and fuzzy vision, along with flu like symptoms, weight gain, fatigue, headaches, constipation, brain fog, and insomnia. Drinking copious amounts of water combats many of these. Keep in mind all the issues were minimal and easy to live with. The eradication of HCV was the prize. Recently finished 24wks of treatment and most of these problems have subsided. Was concerned about withdrawal but so far I feel great. The side effects listed are not necessarily all the side effects or the same side effects that people will experience. Everybody seem to react differently to Harvoni. Keep in mind that Harvoni is a powerful drug that works.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions